On the uniqueness of invariant tori in D4*S1 symmetric systems

S. A. Van Gils*, M. Silber

*Corresponding author for this work

Research output: Contribution to journalArticle

6 Scopus citations


The uniqueness of the branch of two-tori in the D4-equivariant Hopf bifurcation problem is proved in a neighbourhood of a particular limiting case where, after reduction, the Euler equations for the rotation of a free rigid body apply.

Original languageEnglish (US)
Article number008
Pages (from-to)615-628
Number of pages14
Issue number4
StatePublished - Dec 1 1995

ASJC Scopus subject areas

  • Mathematical Physics
  • Statistical and Nonlinear Physics
  • Applied Mathematics
  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the uniqueness of invariant tori in D<sub>4</sub>*S<sup>1</sup> symmetric systems'. Together they form a unique fingerprint.

  • Cite this